dear Boat I am not even a doctor but I feel like reassuring yourself because the same thing happened to me and it is happening even now that I have just finished the 6th bcg treatment. I immediately asked the doctor in charge of the bladder instillations that calmed me saying that the cause is due to the positive effects of the drug. Greetings Antonio
caro Barca neanche io sono un medico ma mi sento di tranquillizzarti perchè la stessa cosa è successa a me e sta succedebdo anche ora che ho da poco terminato il 6° tratramento bcg. Ho subito chiesto al medico responsabile delle instillazioni vescicali che mi ha tranquillizzato dicendo che la causa è dovuta agli effetti positivi del farmaco. Saluti Antonio
Last edit: 10 months 2 weeks ago by eddiek. Reason: Translate Original Post
11 months 1 week ago - 11 months 1 week ago#57056by Alan
Could be a part of the BCG. Tumors do not grow back that fast...3 weeks. Most if not all that respond on these boards are not doctors and I am not one. Perhaps you could call the office. Sometimes nurses can help or, pass that note along and your URO may be able to respond via text or email if he should check while out of the country.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
I'm a very healthy 65 year old male. I was diagnosed with CIS in October. Went through TURBT, and then 6 weeks of BCG. I had little to no side effects from BCG. Perhaps after the 4th I was a bit achy.
Nonetheless, almost to the day, three weeks later I had a couple of days of little red clots showing up in my urine. This lasted about 48 hours and then it cleared up.
My Urologist is currently out of the country, so I cannot consult with him. I live in a rural part of the country as well so access to other professionals is not very good.
Can this still be the after effect healing from the BCG treatments?
Or can the cancer come back that fast (3 weeks) and I am seeing the results of the reoccurrence?
I am hoping a health care professional will see this?